# SDR UALA2011071703617

- Difficulty date: July 17, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 57,092 hours, 21,125 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD THRUST REVERSER MISSING ISLAND ASSY APPROXIMATELY 1 O'CLOCK.  INSTALLED MISSING PANEL.  THRUST REVERSER OPS CHECKED GOOD.
